American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 119 found      Go to page: 1 2 3 4

[31] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sylvie Corteel and Jeremy Lovejoy. Overpartitions. Trans. Amer. Math. Soc. 356 (2004) 1623-1635. MR 2034322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ae Ja Yee. A combinatorial proof of Andrews' partition functions related to Schur's partition theorem. Proc. Amer. Math. Soc. 130 (2002) 2229-2235. MR 1896402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Melvyn B. Nathanson. Partitions with parts in a finite set. Proc. Amer. Math. Soc. 128 (2000) 1269-1273. MR 1705753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Don Rawlings. A probabilistic approach to some of Euler's number theoretic identities. Trans. Amer. Math. Soc. 350 (1998) 2939-2951. MR 1422618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Krishnaswami Alladi. A combinatorial correspondence related to Göllnitz' (big) partition theorem and applications. Trans. Amer. Math. Soc. 349 (1997) 2721-2735. MR 1422593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] V. Bergelson and A. Leibman. Polynomial extensions of van der Waerden's and Szemerédi's theorems. J. Amer. Math. Soc. 9 (1996) 725-753. MR 1325795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ken Ono. Parity of the partition function . Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 35-42. MR 1336698.
Abstract, references, and article information   
View Article: PDF

[44] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] G. E. Andrews, C. Bessenrodt and J. B. Olsson. Partition identities and labels for some modular characters . Trans. Amer. Math. Soc. 344 (1994) 597-615. MR 1220904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Richard Lewis and Nicolas Santa-Gadea. On the rank and the crank modulo $4$ and $8$ . Trans. Amer. Math. Soc. 341 (1994) 449-465. MR 1136545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Bert Fristedt. The structure of random partitions of large integers . Trans. Amer. Math. Soc. 337 (1993) 703-735. MR 1094553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] I. P. Goulden and D. M. Jackson. Immanants, Schur functions, and the MacMahon master theorem . Proc. Amer. Math. Soc. 115 (1992) 605-612. MR 1086326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. Hajnal and P. Komjáth. Corrigendum to: ``Embedding graphs into colored graphs'' . Trans. Amer. Math. Soc. 332 (1992) MR 1140915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Hyoung J. Ko. The decompositions of Schur complexes . Trans. Amer. Math. Soc. 324 (1991) 255-270. MR 986029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michael Anshel and Dorian Goldfeld. Partitions, Egyptian fractions, and free products of finite abelian groups . Proc. Amer. Math. Soc. 111 (1991) 889-899. MR 1065083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Richard Blecksmith, John Brillhart and Irving Gerst. On the ${\rm mod}\,2$ reciprocation of infinite modular-part products and the parity of certain partition functions . Math. Comp. 54 (1990) 345-376. MR 995206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. K. Agarwal. Antihook differences and some partition identities . Proc. Amer. Math. Soc. 110 (1990) 1137-1142. MR 1023341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] H. J. Prömel and B. Voigt. A partition theorem for $[0,1]$ . Proc. Amer. Math. Soc. 109 (1990) 281-285. MR 1007509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Frank G. Garvan. The crank of partitions mod $8,\;9$ and $10$ . Trans. Amer. Math. Soc. 322 (1990) 79-94. MR 1012520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Vitaly Bergelson and Neil Hindman. Nonmetrizable topological dynamics and Ramsey theory . Trans. Amer. Math. Soc. 320 (1990) 293-320. MR 982232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John R. Stembridge. Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 319 (1990) 469-498. MR 986702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] A. K. Agarwal. New combinatorial interpretations of two analytic identities . Proc. Amer. Math. Soc. 107 (1989) 561-567. MR 979216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Theodore P. Hill. A proportionality principle for partitioning problems . Proc. Amer. Math. Soc. 103 (1988) 288-293. MR 938685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] John R. Stembridge. A short proof of Macdonald's conjecture for the root systems of type $A$ . Proc. Amer. Math. Soc. 102 (1988) 777-786. MR 934842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 119 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia